• Users Online: 298
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 5  |  Issue : 1  |  Page : 65-67

Levosulpiride-induced arm-raising stereotypy in a 65-year-old man: an unusual tardive phenomenon


1 Movement Disorders Clinic, Department of Neurology, Global Hospitals and Department of Neurology, KEM Hospital and Seth GS Medical College, Mumbai 400012, Maharashtra, India
2 Department of Neurology, Bombay Hospital Institute of Medical Sciences, Mumbai 400020, Maharashtra, India

Correspondence Address:
Dr. Pankaj A Agarwal
Room 213, Movement Disorders Clinic, Department of Neurology, Global Hospitals, Dr Ernest Borges Road, Parel, Mumbai 400012
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/AOMD.AOMD_2_21

Rights and Permissions

A 65-year-old man presented to us with a 6-month history of recurrent, bilateral, purposeless, arm-raising and lowering movements that fulfilled all criteria for stereotypy. He was on a dopamine blocking agent levosulpiride before the onset of the movements. After the diagnosis of tardive, levosulpiride-induced, armraising stereotypy was made, the offending drug was stopped. Tetrabenazine at 100 mg/day produced near-complete improvement at 3 months. Proximal limb involvement—such as arm-raising—is not reported as a phenotype in tardive stereotypy to date, with all cases having distal hand involvement. Furthermore, any limb stereotypy is not reported with levosupride to date.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed434    
    Printed19    
    Emailed0    
    PDF Downloaded30    
    Comments [Add]    

Recommend this journal